Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

My period delayed after putting copper-t

I am 29 yrs, mother of one 3 yr and 1 yr old kids. Periods is delayed 14 days and this is th first time after putting copper t since one year. Is it a delayed period or whats the chance of pregnancy. If I am preganant can i continue it. No health issues and perfectly ok.
Asked On : Fri, 11 Feb 2011
Answers:  1 Views:  353
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Delayed periods could Indicate a pregnancy. Have a urine pregnancy test done. Copper T does have a failure reported in some women. The pregnancy may have to be terminated. Do visit your gynecology and have a pelvic exam done. Hope that answers the question
Take care
Answered: Sat, 13 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor